MAUDE Adverse Event Report: SMITH & NEPHEW, INC VAS HD AC 4MM X 30 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC VAS HD AC 4MM X 30 DEG; ARTHROSCOPE
Model Number 72202959S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the device has a black image.A visual inspection was performed and showed the scope to have a dented outertube with internal cracked lenses.This damage is caused by contact with another source.No manufacturing related defects were observed.
 
Event or Problem Description
It was reported that the device has a black image.The procedure was completed with a backup device with no delay or patient injury reported.

Brand Name
VAS HD AC 4MM X 30 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC
150 minuteman road
andover MA 01810
MDR Report Key7796820
Report Number3003604053-2018-00132
Device Sequence Number1290783
Product Code HRX
UDI-Device Identifier00885554023367
UDI-Public(01)00885554023367
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202959S
Device Catalogue Number72202959S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1